Search the Community
Showing results for tags 'ssri'.
Does anyone here have any experience with Brintellix or Trintellix, and, if so, can you share it? I have a family member (not my DS) who has experienced a recent lack of efficacy with an SSRI (Prozac) they've been taking for a couple of years, and the doctor is now suggesting this medication. Would really appreciate any feedback! Thanks!
My 11 y/o son is homozygous for COMT V158M and H62H, MAO-A and MTRR. He is heterozygous for MTHFR C677T, A1298C, AHCY-01, 19 and CBS C699T/A360A. He is having tons of problems with depression, mood, anxiety, etc. He refused to go to school 4 days last week. He also has Lyme and Pandas. We are working with a functional medicine dr and put him on Prozac last week but now I'm reading that an SSRI with his COMT mutations may not be the right way to go….that maybe an SNRI is a better option. After 3 days on the Prozac he seems more irritable than before. Can anyone help?
I'm wondering if anyone here has had cytochrome P450 testing and how the results helped you/your child. As I've been reading about CBD oil, checking for potential problems, I've read that it uses these particular enzymes from or in the liver (CYP450 or P450). Seems there could be drug interactions with other drugs or supplements that use these same enzymes. The effectiveness of the drugs/supplements could be altered. When I check for general drug interactions and look at the professional information, I also see mention of CYP450--for many of the meds my DD is taking or has taken.
Yesterday, one of our providers recommended adding Buspar to augment the Fluvoxamine which she also wants to increase. DD is still significantly impaired by her ocd and anxiety and sadness. Also taking antibiotics and antifungals. As I read and stress about the risks with the buspar & added SSRI, DH's reaction is thinking we should just stop it all and see what happens. I can't deny that I think about that option too. Have any of you just stopped the meds? (I know that the SSRI must be tapered.)